# SDR A6WA2018021945635

- Difficulty date: February 12, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 38,880 hours, 36,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R31907
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP RISER CRACKED ON LOWER SIDE.  REPAIRED PAX DOOR STEP RISER IAW SUPP 13-134.
